American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35C05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Graziano Crasta and Annalisa Malusa. The distance function from the boundary in a Minkowski space. Trans. Amer. Math. Soc. 359 (2007) 5725-5759. MR 2336304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] S. Paul Smith. Polynomial solutions to constant coefficient differential equations . Trans. Amer. Math. Soc. 329 (1992) 551-569. MR 1013339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1